Calcium Channel Blockers

Calcium channel blockers are drugs used to reduce blood pressure. They work by blocking the entry of calcium into the cells, thus relaxing the blood vessels. Amlodipine, Diltiazem, Felodipine, Isradipine, Nifidipine, etc., are some of the calcium channel blockers. Side effects of this drug are constipation, dizziness, fatigue, headache, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My anion gap remains around 20 mmol/L. Is this bad?

Query: Hello doctor, I am a 32 year old female, and I went to the ER four days back for SVT. Apparently, my anion gap was 20 mmol/L. Is this bad? The BUN was less than 3, ionized calcium was 1.11 and low creatinine. I am freaking out as no one went over the results with me. I have had four cases of SVT ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Firstly, low BUN (blood urea nitrogen) and creatinine levels are not a matter of worry. Normal BUN range is from 2.5 to 7.1 mmol/L. Also, ionized calcium is a bit lower but still normal. Anion gap is high, but it has got significance if you have acidosis as well l...  Read Full »

Can antihypertensive drugs cause erectile dysfunction?

Query: Hi doctor, I have high blood pressure, and I have been prescribed with a medication I often forget to take. I have never had a problem with erections. The other night I had a good one when cuddling with my girlfriend, but it went away when things started to get sexual. We both tried to get it back ...  Read Full »


Dr. Samer S J Altawil

Answer: Hi, Welcome to icliniq.com. Thanks for consulting. Erectile dysfunction has many causes like psychological which happen suddenly and usually in the short term, like few days. With this type, there will be good sexual desire and morning erections. Organic is caused by low testosterone level with t...  Read Full »

What is Ecosprin AV 75 used for?

Query: Hi doctor, Sometimes, my father used to get chest pain. Angiography showed that he has a LAD bridging and vessels are normal and clear. His echo is normal. His BP, blood sugar and cholesterol are normal. After the chest pain, he was given the following medicines for one year. They are Stator, Is...  Read Full »


Dr. Rishu

Answer: Hi, Welcome to icliniq.com. I have noted all details of your father. A myocardial bridge means that a group of muscle fibers are present on the top of coronary artery instead of on the bottom. In almost 40% cases, it is asymptomatic. However, in some patient the bunch of muscles pushes the coronary ...  Read Full »

Do I need to take Beta-blocker and Calcium Channel Blocker for variant angina?

Query: Hello doctor, I ended up with emergency angioplasty after two and a half hour of cardiac pain. The doctor found totally occluded LAD, opened it to 50 percent with angioplasty. He recommends bypass surgery and am waiting to see cardiac surgeon. I am concerned with diagnosis which were almost non-exi...  Read Full »


Dr. Sukhvinder Singh

Answer: Hi, Welcome to icliniq.com. The diagnosis of variant angina and STEMI due to total occlusion of a vessel do not go hand in hand normally. The documents provided by you also do not mention that you have variant angina (attachment removed to protect patient identity). Please provide more clarificati...  Read Full »

Blood pressure is normal in the morning but increases at night even after having drugs. Why?

Query: Hello doctor, My mother's blood pressure is 130/80 in the morning, but by 10 pm before she eats her medicine in the night, her bp becomes 160/80. She is taking calcium channel blockers, which cause swelling in her legs resulting in difficulty in walking. She is currently under, Moxilong 0.3 mg tabl...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hello, Welcome to icliniq.com. She is taking lots of medicines but still if BP is raised the possibilities may be, 1. Not reducing salt intake, not following a healthy lifestyle guidelines, and not exercising. 2. Medicines may not be taken appropriately, some over-the-counter medicines such as N...  Read Full »

What is the cause of chills and vomiting while taking medicines for hypertension?

Query: Hello doctor,The patient suddenly feels chills all over the body after taking a beta blocker, calcium channel blocker, Clopidogrel, Aspirin, and Atorvastatin. She is unable to stand, walk or move. The BP monitor shows e3/e4 error, not showing any BP value. When checked in sphygmomanom...  Read Full »


Dr. Muhammad M. Hanif Md.

Answer: Hello, Welcome to icliniq.com. I have reviewed your query and can understand you are worried about a patient who is feeling a bunch of symptoms. Thanks for adding the detailed medications she is taking. From her overall scenario, based on the information provided, it seems she may be having issue...  Read Full »

Hypertension medicines are causing side-effects. What medication to take?

Query: Hello doctor, I have hypertension and also suffer from asthma. I have been prescribed ARBs. However, I have experienced respiratory side effects (dyspnea) that lead me to discontinue the medication. The side effects are class effect and all drugs from this class will have these effects. I cannot us...  Read Full »


Dr. Muhammad M. Hanif Md.

Answer: Hello, Welcome to icliniq.com. I have reviewed your health query and can understand your worries about hypertension and appropriate medications. Although thorough physical evaluation is mandatory here, I would assist you based on the details provided here. I would suggest you start afresh with li...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.